Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Akineton ed_uk2010

Posted by g_g_g_unit on December 16, 2013, at 20:52:53

In reply to Re: Akineton g_g_g_unit, posted by ed_uk2010 on December 16, 2013, at 15:47:03


> Hmm, I think you should consider a couple of weeks of diazepam. It may relieve your anxiety and restlessness. You could add metoprolol if needed.

I would love to, but I am just a bit skeptical. I've reacted paradoxically to Lorazepam, Xanax and Clonazepam. GABAeric herbs such as lemon balm also increase aggression. I thought the odds were that Valium would do the same -- my journal notes aren't very clearly on the matter, 2.5mg seemed to sedate me but not relieve my anxiety.

>
> Sorry to hear you're not feeling better yet. Were you planning on starting a different antidepressant by the way, or any other long-term psych med?
>

I have a script for Cymbalta, which my doctor wanted me to try. After this, though, I'll probably take a break for the holidays at least.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:1055049
URL: http://www.dr-bob.org/babble/20131209/msgs/1056381.html